# SDR SWIA201540760

- Difficulty date: February 4, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 18,510 hours, 11,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR FWD INNER SKIN AT FASTENER LOCATIONS FOR PANEL 832AL. C-CHECK, REPAIRED PAX DOOR INNER SKIN AT PANEL IAW EA.
